# SDR SWAA2024022345865

- Difficulty date: January 28, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE LOCATED ORSS270 LT WING 2024-68267<[01] REPLACED SUPPORT BRACKET LOCATED ON TRAILING EDGE ORSS270 LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-01 ITEM 9 DWG 115A2930 SHEET 7 REV-.;[02] CORRECTED STEP 1: REPLACED SUPPORT BRACKET LOCATED ON TRAILING EDGE ORSS270 LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-01 ITEM 9 DWG 115A2930 SHEET 7 REV-. CRACK L 0.610 TOOL USED CALIPER PN 500-197-30 SN A21147745 CAL DUE DATE 04 MAY 24;[03] CORRECTED STEP 1: REPLACED SUPPORT BRACKET LOCATED ON TRAILING EDGE ORSS270 LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-01 ITEM 9 DWG 115A2930 SHEET 7 REV-. CRACK L 0.610 TOOL USED CALIPER PN 500-197-30 SN A21147745 CAL DUE DATE 04 MAY 24
